# SDR SWIA202163568

- Difficulty date: October 16, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL600*
- Aircraft serial: 10180
- Aircraft time: 45,965 hours, 29,714 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON FS 333.000 STRAP BETWEEN STGR 26L Â€“ 27   (C CHECK RO 1/04/2021)   ENSURED BLEND-OUT ON FS333.00 BUTTSTRAP BETWEEN STGR 26L & 26R WAS PERFORMED TO A SMOOTH CONTOUR USING A 20:1 TRANSITION RATIO, ENSURED COMPLETE DAMAGE REMOVAL, ENSURED MINIMUM REMAINING THICKNESS IS NOT LESS THAN 0.062" AND RESTORED FINISH. COMPLIED WITH ALL STEPS OF REO 670-53-21-2187 REV -- DATED: 2021-11-16. LEAK CHECK GOOD. SEE CONTINUE CARD FOR DETAILS.
